UM

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive rational approximation in Bergman space on bounded symmetric domain Journal article
Journal of Mathematical Analysis and Applications, 2022,Volume: 506,Issue: 1
Authors:  Wu, Hio Tong;  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2022/03/04
Bergman Kernel  Bergman Space  Boundary Vanishing Property  Generalized Kernel Functions  Maximum Selection Principle  Pre-orthogonal Adaptive Fourier Decomposition  
Adaptive Rational Approximation in Bergman Space on Bounded Symmetric Domain Journal article
Journal of Mathematical Analysis and Applications, 2021,Page: 1-24
Authors:  Wu, H.T.;  Leong, I. T.;  Qian, T
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/30
Bergman Space  Bergman Kernel  Reproducing Kernel Hilbert Space  Pre-Orthogonal Adaptive Fourier Decomposition (POAFD)  Generalized Kernel Functions  Boundary Vanishing Property  Maximum Selection Principle  
Approximation to stable law by the Lindeberg principle Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 480,Issue: 2
Authors:  Chen,Peng;  Xu,Lihu
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/11
a Kolmogorov Forward Equation  Asymmetric Α-stable Distribution  Stable Central Limit Theorem  The Lindeberg Principle  
Paley–Wiener-type theorem for analytic functions in tubular domains Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 480,Issue: 1
Authors:  Deng, Guan Tie;  Huang, Yun;  Qian, Tao
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2022/05/17
Fourier transform  Paley–Wiener-type theorem  Regular cone  Tubular domain  
The inverse Fueter mapping theorem for axially monogenic functions of degree k Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 476,Issue: 2,Page: 819-835
Authors:  Dong,Baohua;  Kou,Kit Ian;  Qian,Tao;  Sabadini,Irene
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/11
Fourier Multipliers  Fueter's Theorem  Monogenic Functions  Slice Hyperholomorphic Functions  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen,Min;  Chen,Yang;  Fan,En Gui
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem  
Critical Edge behaviour in the perturbed Laguerre unitary ensembles and the Painleve V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Page: 572-611
Authors:  Chen, M. ;  Chen, Y.;  Fan, E.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Unitary Ensembles  Painleve transcendent  
Three circle theorems for eigenfunctions on complete shrinking gradient Ricci solitons with constant scalar curvature Journal article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018,Volume: 464,Issue: 2,Page: 1243-1259
Authors:  Ou, Jianyu
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2018/10/30
Three Circle Theorem  Ricci Soliton  Eigenfunction  Frequency Function  
Extra-strong uncertainty principles in relation to phase derivative for signals in Euclidean spaces Journal article
Journal of Mathematical Analysis and Applications, 2016,Volume: 437,Issue: 2,Page: 912-940
Authors:  Pei Dang;  Tao Qian;  Yan Yang
Favorite |  | TC[WOS]:5 TC[Scopus]:6 | Submit date:2019/02/11
Amplitude Derivative  Hilbert Transform  Phase Derivative  Signals In Euclidean Spaces  Uncertainty Principle  
On some smoothening effects of the transition semigroup of a Levy process Journal article
Journal of mathematical analysis and applications, 2016,Volume: 434,Issue: 2,Page: 1566-1580
Authors:  Doug, Zhao;  Peszat, Szymon;  Xu, Lihu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/07/19
Bismut-elworthy-li Formula  Levy Processes  Smoothening Effect